As of about two weeks ago I recently started noticing a dull ache in my left testicle and the lower-mid shaft of my penis. It is an intermittent pain, and never exceeds a 4 on the pain scale. It's merely annoying, as I am frequently having to either adjust, or pause during a conversation due to the fact that there is what feels like a dull grip on my genitals. I am sexually active, but haven't had unprotected sex since about three months ago. I, being concerned about problems located on the holiest of areas, went to the E.R. after about three days of it getting progressively worse. I had blood work, an ultrasound, and a urine test performed. There were trace amounts of blood in my urine and the blood tests/ultrasound came back negative for any sort of abnormal behavior. The doctor chalked it up to a tiny kidney stone that had scraped my ureter and caused some residual bruising. I was prescribed a ten-day regimen of Flomax (to help any discomfort in urination) and Vicodin for the pain. I took two of the Flomax, and after experiencing a retrograde ejaculation and a fainting spell I immediately discontinued taking it. Vicodin didn't necessarily help for the pain, as I still most certainly had these occasional twinges throughout the days I was taking it. It's been a little over a week and a half to two weeks of these pain and I'm afraid that it wasn't a kidney stone at all. I'm concerned the doctor just shuffled me out asap due to the fact that I fainted twice during my visit (due to an extreme anxiety of hospitals). Can anyone shed light on this issue? I have not had any STD tests done outside of HIV (negative), i'm concerned this might be genital herpes, but I'm thrown off because of the trace amounts of blood in my urine.
Symptoms: occasional light pain in left testicle, itching skin/no rash on testicle of ache, an aching sensation in shaft of penis. not a burning, but an ache. Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.